# SDR QMLR03112011BL002

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: General aviation
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 6,650 hours, 19,152 cycles
- Engine: Tmeca ARRIEL1B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Ring
- Part number: 350A211247
- Condition: Drilled
- Location: Aft Middle
- Part time: 6,650 hours, 19,152 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSP, AN ATTACHMENT POINT, IT WAS DISCOVERED A PARTIALLY MISDRILLED FASTENER HOLE.  THE MFG HAS REVIEWED THIS ANOMALY AND ISSUED FAA FORM 8110-3 FOR THE REPAIR AND STATED THAT THE MARGIN OF SAFETY HAS NOT BEEN AFFECTED.
